BooksTestimonialsInterviewsLibraryArticlesShop Here 

ribavirin

Hepatitis C drug linked to 'FATAL Skin Reaction'

Learn more: http://www.naturalnews.com/038711_hepatitis_C_skin_reactions_drug_treatments.html#ixzz2IG8CB6u8

If you or someone you know suffers from hepatitis C, you may want to think twice about succumbing to conventional drug treatment options, which could end up resulting in unexpected death. As reported by Army Times and others, Incivek (telaprevir), a popular drug used to treat hepatitis C, has been implicated in causing fatal skin reactions in at least two hepatitis C patients worldwide, and the drug appears to be especially deadly when used in combination with other hepatitis C drugs such as Victrelis (boceprevir).

Both Incivek, which is manufactured by Vertex Pharmaceuticals, and Victrelis, which is manufactured by Merck & Co., were brought to market in 2011 to treat hepatitis C. But since that time, the U.S. Food and Drug Administration (FDA) has received at least 112 reports of patients developing very serious skin conditions, particularly as a result of using Incivek. Because of this, the agency recently decided to update the package insert for the drug, warning users about its dangers.

Interferon Clinincal Trials From Alfred Hospital

Sent: Friday, July 13, 2012 11:40 PM
To: LloydWright
Subject: [Contact Lloyd] clinincal trials from alfred hospital aussy

clark steve sent a message using the contact form at http://lloydwright.org/messages/contact.

hi sir.

6 weeks back I finished a clinical trial being conducted thru the Alfred hospital in aus. weekly Interferon injections with Ribavirin + two other tablets unknown. result was after two weeks on the drugs I had a zero count all way thru to end of the six months.

now I have some bad issues that I want to know if you can advise on.

I feel messed up. mentally I can not handle just a little tiny problem or I become so unwell I can't speak hardly. my left foot is numbe as well as terrible feelings of freezing in one leg and sometimes in my hands. nothing changes and every day is the same.


can u point me where to look, maybe what tests to do sir?

if u can, I so appreciate.

yours
Stephen , uk citizen, age 53


some truth about recovery from this treatment

Your Question for Lloyd

I am 3 months off Ribavirin and Interferon. The virus was undetectable 1 month into treatment and I stopped treatment 3 weeks early. I wish I had stopped earlier as I feel brain damaged and Nervous System Damaged. Cognitive Motor skills damaged...Eye sensitivity, emotonal and mental problems, depressed & fatigued. Will I recover? My boyfriend is still with me and I sometimes feel he thinks I use it as an excuse...and I question myself so I would like to hear some truth about recovery from this treatment. I took the treatment for almost 6 months and I am a 40 year old woman with no other health problems.

Thank you, Heather

Sincere thanks and a bit of my story

To: lloyd
Sent: 2/16/2012 7:53:20 P.M.
Subj: Sincere thanks and a bit of my story

Dear Mr. Wright:

Firstly, I am a 60 year old male who can truly relate to your life/lifestyle back "in the day", perverse humor (compliment), and your brave journey to save your own life when all the "experts" said you were nuts and just accept death. The difference being that I had you as my personal guide, along with a few doctors who told me about you and provided additional guidance.

Gilead Says Hepatitis C Patients Had Relapse in Trial, Shares Plunge

Shares of Gilead Sciences (GILD: 44.69, -2.31, -4.91%) fell 14% Friday morning after the drug maker said a majority of patients enrolled in one of its studies experienced a viral relapse within four weeks of completing the 12-week experimental hepatitis C treatment.

Six of the eight patients that previously had a “null” response but were taking GS-7977 plus the widely used antiviral ribavirin as part of Gilead’s Electron study had a relapse.

A Short Happy Life or a Long Miserable One

Joli sent a message using the contact form at http://lloydwright.org/messages/contact.

Hi Lloyd,
I no longer feel alone or crazy when I claim that interferon absolutely ruined my life.  I have been on several antidepressant combinations to no avail.  I took peg interferon with Ribovirin April 2002-2003.  I have  never been the same.  I have told family, friends, doctors, psychiatrists, counselors ect...that I have lost my personality, ability to think and even my spirit to this medicine. 

This treatment ruined my life!

Sent: Thursday, November 10, 2011 3:55 PM
To: LloydWright
Subject:
[Contact Lloyd] Severe disability resulting from Interferon + Ribavirin
treatment in 2003. I was never warned and I'm seeking legal advice
and/or recourse

_Smith sent a message using the contact form at  http://lloydwright.org/messages/contact.

Dear Sir,

Syndicate content